Doubly stochastic right multipliers
Choo-Whan Kim
International Journal of Mathematics and Mathematical Sciences, 1984, vol. 7, 1-13
Abstract:
Let P ( G ) be the set of normalized regular Borel measures on a compact group G . Let D r be the set of doubly stochastic (d.s.) measures λ on G × G such that λ ( A s × B s ) = λ ( A × B ) , where s ∈ G , and A and B are Borel subsets of G . We show that there exists a bijection μ ↔ λ between P ( G ) and D r such that ϕ − 1 = m ⊗ μ , where m is normalized Haar measure on G , and ϕ ( x , y ) = ( x , x y − 1 ) for x , y ∈ G . Further, we show that there exists a bijection between D r and M r , the set of d.s. right multipliers of L 1 ( G ) . It follows from these results that the mapping μ → T μ defined by T μ f = μ ∗ f is a topological isomorphism of the compact convex semigroups P ( G ) and M r . It is shown that M r is the closed convex hull of left translation operators in the strong operator topology of B [ L 2 ( G ) ] .
Date: 1984
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/7/140352.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/7/140352.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:140352
DOI: 10.1155/S016117128400051X
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().